Selšuk Journal of Applied Mathematics

 Selšuk Journal of
  Applied Mathematics

Winter-Spring, 2003
  Volume  4
  Number 1

Research Center of 
  Applied Mathematics

 SJAM Winter-Spring 2003, Volume 4 - Number 1

On solvability of one elliptic system in weighted Sobolev spaces*

Lina N. Buldygerova
Department of Mathematics, Novosibirsk State University,
Pirogova 2, 630090 Novosibirsk, Russia;

Received: March 11, 2003

In this article we consider an elliptic system in R3 and prove a theorem on unique solvability in a special scale of weighted Sobolev spaces.


Key words
elliptic systems, weighted Sobolev spaces, unconditional solvability

Mathematics Subject Classification (2000): 35J45, 35C15

(*) The research was supported in part by the Russian Foundation for Basic Research (No. 03-01-00095)
 Article in PS format (446 kb)  Article in ZIP format (199 kb)

The article is
available to read in 
Ghostview format

[Home] [contact]